5 doctors weighed in:

I have been getting unexplained random bruises all over my lower legs. I am on implanon. Also get lightheaded disoriented dizzy and see stars at time?

5 doctors weighed in
4 doctors agree

In brief: Need to see your MD

Implanon is implantable birth control device, containing etonogestrel , usually pretty safe, and effective.
If you have bruises , you platelet count may be low , may have a reaction see your physician for evaluation and blood tests and treatment ( possible removal if it is due to drug reaction ).

In brief: Need to see your MD

Implanon is implantable birth control device, containing etonogestrel , usually pretty safe, and effective.
If you have bruises , you platelet count may be low , may have a reaction see your physician for evaluation and blood tests and treatment ( possible removal if it is due to drug reaction ).
Dr. Addagada Rao
Dr. Addagada Rao
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors